Sep 12, 2012
Have been taking the above combination for almost years, and have been experiencing extreme tiredness (one of Epzicom's side effects) for 3 or those years, worsening! I would like to stop Epzicom to see if there would be a change for the better, but continue with the Isentress. Is there a problem with doing that? Thank you.
| Response from Dr. Henry
Not recommended to treat HIV infection with simply Isentress (raltegravir) due to high risk of virologic failure/development of resistance. Might consider switch off Epzicom to Truvada or some other regimen to see what happens to your severe fatigue. Fatigue could be due to problems such as anemia, hormone problems (thyroid/testosterone), muscle irritation, stress, vitamin deficiency or other contributing causes thay merit a clinical/lab assessment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.